Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Invariant subspaces of nonselfadjoint transformations


Author: Louis de Branges
Journal: Bull. Amer. Math. Soc. 69 (1963), 587-590
DOI: https://doi.org/10.1090/S0002-9904-1963-11008-3
MathSciNet review: 0149290
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. de Branges, The a-local operator problem, Canad. J. Math. 11 (1959), 583-592. MR 114092
  • 2. L. de Branges, Some Hilbert spaces of entire functions. IV, Trans. Amer. Math. Soc. 105 (1962), 43-83. MR 143016
  • 3. L. de Branges, Some Hilbert spaces of analytic functions. I, Trans. Amer. Math. Soc, 106 (1963), 445-468. MR 145335
  • 4. L. de Branges, Perturbations of self-adjoint transformations, Amer. J. Math., 84 (1962), 543-560. MR 154132
  • 5. M. S. Brodskiĭ, On the unicellularity of real Volterra operators, Dokl. Akad. Nauk SSSR 147 (1962), 1010-1012. (Russian) MR 149289
  • 6. I. C. Gohberg and M. G. Kreĭn, Completely continuous operators whose spectrum is concentrated at zero, Dokl. Akad. Nauk SSSR 128 (1959), 227-230. (Russian) MR 131168
  • 7. I. C. Gohberg and M. G. Kreĭn, On the theory of the triangular representation of non-selfadjoint operators, Dokl. Akad. Nauk SSSR 137 (1961), 1034-1037. (Russian) MR 139946
  • 8. I. C. Gohberg and M. G. Kreĭn, Volterra operators whose imaginary component belongs to a given class, Dokl. Akad. Nauk SSSR 139 (1961), 779-782. (Russian) MR 139947
  • 9. V. I. Macaev, On the class of completely continuous operators, Dokl. Akad. Nauk SSSR 139 (1961), 548-551. (Russian) MR 131769
  • 10. V. I. Macaev, Volterrra operators produced by perturbation of selfadjoint operators, Dokl. Akad. Nauk SSSR 139 (1961), 810-813. (Russian) MR 136997


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11008-3

American Mathematical Society